Alert archive / Kansas / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 85, NWS Dodge City, KS

May 28, 20244 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 28, 2024, 3:05 PM CDT for 4 counties in Kansas. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2024, 3:05 PM CDT (20:05 UTC)
Expired
May 28, 2024, 4:00 PM CDT
In force
55 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS, Ness County, KS

The radar

The Dodge City radar (KDDC), 22 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 3:14 PM CDTTSTM WND GST 60Jetmore, KS
May 28, 3:50 PM CDTHAIL 1.5Spearville, KS
May 28, 3:50 PM CDTHAIL 1.75Spearville, KS
May 28, 3:56 PM CDTHAIL 23 S Bellefont, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 8.1 hours before the alert went out and 22 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2024-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 209 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2024-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 204 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
209 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
1443 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
204 m²/s²
0-3 km storm-relative helicity
333 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted.

574 
WUUS53 KDDC 282005
SVRDDC
KSC047-057-083-135-282100-
/O.NEW.KDDC.SV.W.0085.240528T2005Z-240528T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
305 PM CDT Tue May 28 2024

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Northern Ford County in southwestern Kansas...
  Southeastern Ness County in west central Kansas...
  Hodgeman County in southwestern Kansas...
  West central Edwards County in south central Kansas...

* Until 400 PM CDT.

* At 305 PM CDT, severe thunderstorms were located along a line
  extending from 11 miles south of Ness City to near Jetmore to 7
  miles northeast of Kalvesta, moving south at 40 mph.

  HAZARD...60 mph wind gusts and nickel size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Jetmore around 310 PM CDT.
  Hanston around 320 PM CDT.

Other locations in the path of these severe thunderstorms include
Dodge City, Spearville, Wright, Ft. Dodge and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 10022 3812 10018 3819 9996 3835 9983
      3798 9950 3773 9975 3773 10021
TIME...MOT...LOC 2005Z 344DEG 33KT 3829 9983 3813 9995 3810 10017 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJOHNSON
4 follow-up statements
736 
WWUS53 KDDC 282017
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
317 PM CDT Tue May 28 2024

KSC047-135-282026-
/O.CAN.KDDC.SV.W.0085.000000T0000Z-240528T2100Z/
Ness KS-Edwards KS-
317 PM CDT Tue May 28 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NESS AND WEST
CENTRAL EDWARDS COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

&&

LAT...LON 3778 10022 3811 10018 3814 9996 3826 9975
      3800 9957 3773 9975 3773 10021
TIME...MOT...LOC 2016Z 344DEG 33KT 3821 9980 3805 9992 3802 10014 

$$

KSC057-083-282100-
/O.CON.KDDC.SV.W.0085.000000T0000Z-240528T2100Z/
Ford KS-Hodgeman KS-
317 PM CDT Tue May 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN FORD AND HODGEMAN COUNTIES...

At 316 PM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Hanston to near Jetmore to 7
miles east of Kalvesta, moving south at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Jetmore around 320 PM CDT.
  Hanston around 325 PM CDT.

Other locations in the path of these severe thunderstorms include
Dodge City, Spearville, Wright, Ft. Dodge and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 10022 3811 10018 3814 9996 3826 9975
      3800 9957 3773 9975 3773 10021
TIME...MOT...LOC 2016Z 344DEG 33KT 3821 9980 3805 9992 3802 10014 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJOHNSON
209 
WWUS53 KDDC 282021
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
321 PM CDT Tue May 28 2024

KSC057-083-282100-
/O.CON.KDDC.SV.W.0085.000000T0000Z-240528T2100Z/
Ford KS-Hodgeman KS-
321 PM CDT Tue May 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN FORD AND HODGEMAN COUNTIES...

At 320 PM CDT, severe thunderstorms were located along a line
extending from near Hanston to near Jetmore to 9 miles southeast of
Kalvesta, moving south at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Law enforcement.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Hanston around 325 PM CDT.
  Dodge City around 335 PM CDT.

Other locations in the path of these severe thunderstorms include
Spearville, Wright, Ft. Dodge and Bellefont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3778 10022 3811 10018 3814 9996 3826 9975
      3800 9957 3773 9975 3773 10021
TIME...MOT...LOC 2020Z 344DEG 33KT 3818 9979 3802 9991 3799 10013 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH

$$

JJOHNSON
133 
WWUS53 KDDC 282030
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
330 PM CDT Tue May 28 2024

KSC057-083-282100-
/O.CON.KDDC.SV.W.0085.000000T0000Z-240528T2100Z/
Ford KS-Hodgeman KS-
330 PM CDT Tue May 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN FORD AND SOUTHERN HODGEMAN COUNTIES...

At 330 PM CDT, severe thunderstorms were located along a line
extending from near Hanston to 8 miles northwest of Spearville to 11
miles north of Dodge City, moving southeast at 35 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Spearville around 335 PM CDT.
  Dodge City, Wright, and Bellefont around 340 PM CDT.

Other locations in the path of these severe thunderstorms include Ft.
Dodge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 10011 3800 10011 3804 9989 3816 9969
      3800 9957 3773 9975
TIME...MOT...LOC 2030Z 327DEG 34KT 3807 9968 3795 9984 3792 10006 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJOHNSON
483 
WWUS53 KDDC 282038
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
338 PM CDT Tue May 28 2024

KSC057-083-282100-
/O.CON.KDDC.SV.W.0085.000000T0000Z-240528T2100Z/
Ford KS-Hodgeman KS-
338 PM CDT Tue May 28 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHEASTERN FORD AND SOUTHEASTERN HODGEMAN COUNTIES...

At 338 PM CDT, severe thunderstorms were located along a line
extending from 8 miles north of Offerle to near Spearville to 6 miles
north of Wright, moving south at 40 mph.

HAZARD...60 mph wind gusts and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Spearville, Wright, and Bellefont around 345 PM CDT.
  Ft. Dodge around 350 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3773 9999 3801 10001 3803 9987 3812 9967
      3800 9957 3773 9975
TIME...MOT...LOC 2038Z 337DEG 33KT 3801 9961 3789 9977 3787 9992 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JJOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:00 PM CDT, 1 hour 5 minutes earlier. Its key messages:

  • More showers and storms tonight
  • More showers and storms tomorrow
  • Relatively wet for rest of period
Area forecast discussion, May 28, 2:00 PM CDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
200 PM CDT Tue May 28 2024

.KEY MESSAGES...

- More showers and storms tonight

- More showers and storms tomorrow

- Relatively wet for rest of period

&&

.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 222 PM CDT Tue May 28 2024

A complex of showers and thunderstorms will develop across the greater
region this afternoon and evening. Activity will be scattered in
nature with a hit or miss variety of activity. Rain amounts will
be widely variable with amounts between none and one inch. There
is about 30-40 kt of bulk shear, which could lead to strong to low
end severe storm activity with hail and wind being the main threats.
The main focus on this activity will be relegated to the W and SW
zones where CAPE and bulk shear is maximized. Otherwise, seasonal
lows are expected tonight with values in the upper 50s to lower 60s.
For tomorrow, PWATS will continue to remain above normal with plenty
of moisture in the lower atmosphere. As such, expect another diurnal
round of showers and thunderstorms moving out of Colorado and across
western Kansas. Some marginally severe activity with this second
round cannot be ruled out. Highs tomorrow will actually be quite
pleasant with values within a few degrees of 80F.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 222 PM CDT Tue May 28 2024

The continue summer-like pattern continue through much of the business
week. This will favor seasonably warm temperatures and daily MCS
shower and thunderstorm activity. Will have to watch out for isolated
strong to severe activity each day as plenty of CAPE and marginal
bulk shear will be present for isolated bouts of strong to severe
activity. Hail and wind would be the main threats along with some
heavy rainfall. This activity will continue to remain of the hit
or miss variety, so nailing down specific rainfall amounts is an
exercise in futility. Will have to watch out though for those areas
that are lucky enough to see storms for heavy rainfall through the
next several days. Highs and lows will be relatively close to seasonal
normals with perhaps trending to slightly above normal as we finish
the business week.

&&

.AVIATION /18Z TAFS THROUGH 18Z WEDNESDAY/...
Issued at 1111 AM CDT Tue May 28 2024

Shra and tsra is expected to redevelop this afternoon across the entire
region. Will include vcts and cb groups in the TAFs for now. Some
gr and 40-50 kt outflows cannot be ruled out if the storms get strong/severe
enough. Low VFR to even MVFR cigs will be possible in the morning
as residual cloud cover and moisture lingers across the terminals.
Winds outside storms will be your typical SE/S winds 10-20 kt.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Sugden
LONG TERM...Sugden
AVIATION...Sugden
Hazardous weather outlook, May 28, 3:01 AM CDT, 12 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
301 AM CDT Tue May 28 2024

KSZ030-031-043>046-061>066-074>081-084>090-290815-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
301 AM CDT Tue May 28 2024 /201 AM MDT Tue May 28 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

A slight risk of severe storms will be possible across far
southwestern Kansas with a marginal risk across most of the
remainder of the forecast area. The strongest storms will be
capable of producing large hail and damaging winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will be possible each day with the best
chance Thursday night into Friday then confined to central Kansas
thereafter. It is too early to tell if any of these storms will be
severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across far southwestern Kansas.

In the hours before

Local storm report, May 28, 11:26 AM CDT, 3 hours 39 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
1126 AM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1119 AM     Hail             Ashland                 37.19N 99.77W
05/28/2024  M2.00 Inch       Clark              KS   Public

&&
Special weather statement, May 28, 12:11 PM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Dodge City KS
1211 PM CDT Tue May 28 2024

KSZ089-281745-
Comanche KS-
1211 PM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COMANCHE COUNTY
THROUGH 1245 PM CDT...

At 1211 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Coldwater, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Wilmore around 1215 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3731 9940 3739 9921 3738 9900 3721 9900
      3716 9935
TIME...MOT...LOC 1711Z 252DEG 28KT 3727 9930

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

KBJ
Local storm report, May 28, 1:46 PM CDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
146 PM CDT Tue May 28 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     Hail             1 NW Shields            38.63N 100.47W
05/28/2024  M1.00 Inch       Lane               KS   Law Enforcement

&&
Special weather statement, May 28, 1:53 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
153 PM CDT Tue May 28 2024

KSZ044-045-281945-
Lane KS-Ness KS-
153 PM CDT Tue May 28 2024

...A STRONG THUNDERSTORM WILL IMPACT WESTERN NESS AND SOUTHEASTERN
LANE COUNTIES THROUGH 245 PM CDT...

At 153 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pendennis, moving southeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Beeler around 210 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3854 10047 3868 10018 3849 9992 3832 10005
      3832 10039
TIME...MOT...LOC 1853Z 318DEG 22KT 3855 10032

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

SUGDEN
Special weather statement, May 28, 2:24 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Dodge City KS
224 PM CDT Tue May 28 2024

KSZ044-045-063-064-282000-
Finney KS-Hodgeman KS-Lane KS-Ness KS-
224 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FINNEY...SOUTHERN
NESS...NORTHWESTERN HODGEMAN AND SOUTHEASTERN LANE COUNTIES THROUGH
300 PM CDT...

At 223 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ness City to 7 miles south of Beeler to
near Alamota. Movement was southeast at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Ness City around 230 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3831 9959 3802 9990 3802 10042 3832 10044
      3833 10014 3859 9990
TIME...MOT...LOC 1923Z 323DEG 29KT 3852 9992 3833 10018 3837 10038

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON
Special weather statement, May 28, 2:57 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Dodge City KS
257 PM CDT Tue May 28 2024

KSZ045-064-065-078-079-282030-
Hodgeman KS-Pawnee KS-Ness KS-Edwards KS-Ford KS-
257 PM CDT Tue May 28 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN FORD...SOUTHEASTERN
NESS...HODGEMAN...WEST CENTRAL PAWNEE AND NORTHWESTERN EDWARDS
COUNTIES THROUGH 330 PM CDT...

At 257 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Bazine to 10 miles north of Jetmore to 10
miles northeast of Kalvesta. Movement was southeast at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Strong thunderstorms will be near...
  Jetmore around 310 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3813 9946 3788 9973 3788 10017 3820 10017
      3827 9995 3845 9982
TIME...MOT...LOC 1957Z 334DEG 23KT 3839 9978 3823 9992 3816 10015

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

JJOHNSON

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 5:48 AM CDTSpecial Weather StatementDDCStafford42 min
May 28, 6:27 AM CDTSpecial Weather StatementDDCStafford33 min
May 28, 10:08 AM CDTSpecial Weather StatementDDCMeade37 min
May 28, 10:17 AM CDTSevere Thunderstorm WarningDDCMeade20 min
May 28, 10:36 AM CDTSpecial Weather StatementDDCClark24 min
May 28, 10:45 AM CDTSpecial Weather StatementDDCMeade30 min
May 28, 10:49 AM CDTSevere Thunderstorm WarningDDCClark41 min
May 28, 11:14 AM CDTSevere Thunderstorm WarningDDCClark, Comanche31 min
May 28, 11:35 AM CDTSevere Thunderstorm Warning Considerable damage threatDDCClark, Comanche, Kiowa40 min
May 28, 12:11 PM CDTSpecial Weather StatementDDCComanche34 min
May 28, 1:29 PM CDTSevere Thunderstorm WarningDDCLane, Ness31 min
May 28, 1:53 PM CDTSpecial Weather StatementDDCLane52 min
May 28, 2:24 PM CDTSpecial Weather StatementDDCHodgeman, Ness36 min
May 28, 2:57 PM CDTSpecial Weather StatementDDCHodgeman33 min
May 28, 3:53 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCEdwards, Ford, Kiowa37 min
May 28, 4:26 PM CDTSevere Thunderstorm WarningDDCClark, Comanche, Edwards, Ford, Kiowa35 min
May 28, 5:03 PM CDTSpecial Weather StatementDDCComanche27 min
May 28, 6:08 PM CDTSpecial Weather StatementDDCMorton37 min
May 28, 6:14 PM CDTSpecial Weather StatementDDCGrant31 min
May 28, 6:29 PM CDTSevere Thunderstorm WarningDDCGrant, Morton, Stanton, Stevens46 min
May 28, 6:33 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens42 min
May 28, 6:41 PM CDTSevere Thunderstorm WarningDDCMorton, Stanton49 min
May 28, 6:59 PM CDTSpecial Weather StatementDDCHamilton, Stanton31 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.